MENU

You are here

Publications

Export 257 results:
Filters: First Letter Of Last Name is D  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
D
Dipierro S. Concentration of solutions for a singularly perturbed mixed problem in non-smooth domains. Journal of Differential Equations [Internet]. 2013 ;254:30 - 66. Available from: http://www.sciencedirect.com/science/article/pii/S0022039612003312
Dipierro S, Figalli A, Palatucci G, Valdinoci E. Asymptotics of the s-perimeter as s →0 . Discrete Contin. Dyn. Syst. 33, nr.7 (2012): 2777-2790. 2012 .
Dipierro S, Palatucci G, Valdinoci E. Dislocation dynamics in crystals: a macroscopic theory in a fractional Laplace setting. SISSA; 2013. Available from: http://hdl.handle.net/1963/7124
Dipierro S. Concentration of solutions for a singularly perturbed Neumann problem in non-smooth domains. Annales de l'I.H.P. Analyse non linéaire [Internet]. 2011 ;28:107-126. Available from: http://www.numdam.org/item/AIHPC_2011__28_1_107_0
Djadli Z, Malchiodi A, Ahmedou MO. Prescribing scalar and boundary mean curvature on the three dimensional half sphere. J. Geom. Anal. 13 (2003) 255-289 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/3086
Djadli Z, Malchiodi A. Existence of conformal metrics with constant $Q$-curvature. Ann. of Math. 168 (2008) 813-858 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2308
Djadli Z, Ahmedou MO, Malchiodi A. Prescribing a fourth oder conformal invariant on the standard sphere - Part I: a perturbation result. Commun. Contemp. Math., 2002, 4, 375 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1539
Djadli Z, Malchiodi A. A fourth order uniformization theorem on some four manifolds with large total Q-curvature. C. R. Acad. Sci. Paris, Ser. I 340 (2005) 341-346. [Internet]. 2005 . Available from: http://hdl.handle.net/1963/4868
Djadli Z, Malchiodi A, Ahmedou MO. Prescribing a fourth oder conformal invariant on the standard sphere - Part II: blow up analysis and applications. Ann. Sc. Norm. Super. Pisa Cl. Sci., 2002, 1, 387 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1540
Donadini E, Strazzullo M, Tezzele M, Rozza G. A data-driven partitioned approach for the resolution of time-dependent optimal control problems with dynamic mode decomposition. 2021 .
Dossena G. Some aspects of spinors – classical and noncommutative. [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6317
Doubrov B, Zelenko I. A Canonical Frame for Nonholonomic Rank Two Distributions of Maximal Class.; 2006. Available from: http://hdl.handle.net/1963/1712
Dubois-Violette M, Han X, Landi G. Principal fibrations over noncommutative spheres. Reviews in Mathematical Physics [Internet]. 2018 ;30:1850020. Available from: https://arxiv.org/abs/1804.07032
Dubrovin B, Strachan IAB, Zhang Y, Zuo D. Extended affine Weyl groups of BCD type, Frobenius manifolds and their Landau-Ginzburg superpotentials. SISSA; 2015. Available from: http://preprints.sissa.it/handle/1963/35316
Dubrovin B. Functionals of the Peierls - Fröhlich Type and the Variational Principle for the Whitham Equations. In: Solitons, geometry, and topology : on the crossroad / V. M. Buchstaber, S. P. Novikov editors.- Providence : American Mathematical Society, 1997. - ( American mathematical society translations. Series 2. - vol. 179). - pages : 35-44. Solitons, geometry, and topology : on the crossroad / V. M. Buchstaber, S. P. Novikov editors.- Providence : American Mathematical Society, 1997. - ( American mathematical society translations. Series 2. - vol. 179). - pages : 35-44. American Mathematical Society; 1997. Available from: http://hdl.handle.net/1963/6485
Dubrovin B. Hamiltonian PDEs: deformations, integrability, solutions. Journal of Physics A: Mathematical and Theoretical. Volume 43, Issue 43, 29 October 2010, Article number 434002 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/6469
Dubrovin B, Liu S-Q, Zhang Y. On the genus two free energies for semisimple Frobenius manifolds. Russian Journal of Mathematical Physics. Volume 19, Issue 3, September 2012, Pages 273-298 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6464
Dubrovin B. Differential geometry of the space of orbits of a Coxeter group. J. Differential Geometry Suppl.4 (1998) 181-211 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/3562
Dubrovin B. Painlevé transcendents in two-dimensional topological field theory. In: The Painlevé property : one century later / Robert Conte ed. - New York : Springer-Verlag, 1999. - (CRM series in mathematical physics). - p. 287-412. The Painlevé property : one century later / Robert Conte ed. - New York : Springer-Verlag, 1999. - (CRM series in mathematical physics). - p. 287-412. Springer; 1999. Available from: http://hdl.handle.net/1963/3238
Dubrovin B, Youjin Z. Virasoro Symmetries of the Extended Toda Hierarchy. Comm. Math.\\nPhys. 250 (2004) 161-193. [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2544
Dubrovin B. WDVV equations and Frobenius manifolds. In: Encyclopedia of Mathematical Physics. Vol 1 A : A-C. Oxford: Elsevier, 2006, p. 438-447. Encyclopedia of Mathematical Physics. Vol 1 A : A-C. Oxford: Elsevier, 2006, p. 438-447. SISSA; 2006. Available from: http://hdl.handle.net/1963/6473
Dubrovin B. On Hamiltonian perturbations of hyperbolic systems of conservation laws, II: universality of critical behaviour.; 2006. Available from: http://hdl.handle.net/1963/1786
Dubrovin B, Youjin Z. Frobenius manifolds and Virasoro constraints. Selecta Math. (N.S.) 5 (1999) 423-466 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/2883
Dubrovin B. Integrable systems in topological field theory. Nuclear Physics B. Volume 379, Issue 3, 1992, pages : 627-689 [Internet]. 1992 . Available from: http://hdl.handle.net/1963/6477
Dubrovin B, Kapaev A. On an isomonodromy deformation equation without the Painlevé property. [Internet]. 2014 . Available from: http://hdl.handle.net/1963/6466

Pages

Sign in